Alert archive / Washington / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 6, NWS Spokane, WA

May 29, 2015Lincoln County, Spokane County, Stevens County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at May 29, 2015, 7:41 PM PDT for Lincoln County, Spokane County, Stevens County, Washington. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2015, 7:41 PM PDT (02:41 UTC)
Expired
May 29, 2015, 8:30 PM PDT
In force
49 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Lincoln County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 7 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:50 PM PDTTSTM WND GST 53Spokane, WAOCCURRED AT NWS OFFICE CLOSE TO AIRWAY HEIGHTS.
May 29, 8:00 PM PDTTSTM WND DMG1 Ne Tum Tum, WAMULTIPLE TREES DOWN. DESTROYED TWO PARKED CARS IN DRIVEWAY OF HOME. TREE ALSO CLIPPED AND DAMAGED EAVE OF ROOF. TIME ESTIMATED BASED ON RADAR.
May 29, 8:10 PM PDTTSTM WND DMG2 W Mead, WATREES DOWN IN THE FAIRWOOD AREA PER PUBLIC REPORT.
May 29, 8:18 PM PDTTSTM WND DMGSpokane, WATREE BRANCH ON POWER LINE AT 9 MILE ROAD AND FRANCIS PRODUCING SMOKE. BRANCH SIZE UNKNOWN.
May 29, 8:35 PM PDTTSTM WND DMGN Spokane, WA1000 WITHOUT POWER...AVISTA NORTH-CENTRAL SPOKANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2403 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS56 KOTX 300241
SVROTX
WAC043-063-065-300330-
/O.NEW.KOTX.SV.W.0006.150530T0241Z-150530T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
741 PM PDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN EASTERN WASHINGTON...
  SOUTHEASTERN STEVENS COUNTY IN NORTHEASTERN WASHINGTON...
  CENTRAL SPOKANE COUNTY IN NORTHEASTERN WASHINGTON...

* UNTIL 830 PM PDT

* AT 737 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING DAMAGING WINDS OF AROUND 55 MPH. HAIL TO THE 
  SIZE OF DIMES ARE LIKELY. THIS STORM WAS LOCATED 8 MILES WEST OF 
  SUNCREST...OR 18 MILES NORTHWEST OF SPOKANE...AND MOVING EAST AT 
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPOKANE...AIRWAY HEIGHTS...NINE MILE FALLS...DEER PARK...
  MILLWOOD...TOWN AND COUNTRY...FAIRWOOD...SUNCREST...CHATTAROY...
  MEAD...DISHMAN...COUNTRY HOMES...FAIRCHILD AFB...TRENTWOOD...
  REARDAN...OPPORTUNITY...FORD...DEEP CREEK...COLBERT AND TUM TUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4763 11798 4793 11793 4796 11722 4755 11724
TIME...MOT...LOC 0237Z 275DEG 24KT 4780 11776 

$$

BZ
1 follow-up statement
396 
WWUS56 KOTX 300304
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
804 PM PDT FRI MAY 29 2015

WAC043-063-065-300330-
/O.CON.KOTX.SV.W.0006.000000T0000Z-150530T0330Z/
LINCOLN WA-STEVENS WA-SPOKANE WA-
804 PM PDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR EAST CENTRAL LINCOLN...SOUTHEASTERN STEVENS AND CENTRAL SPOKANE
COUNTIES...

AT 755 PM PDT...WINDS GUSTED TO 53 MPH AT THE NATIONAL WEATHER 
SERVICE OFFICE...JUST TO THE WEST OF DOWNTOWN SPOKANE. WINDS OF THIS 
STRENGTH CAN PRODUCE DAMAGE...AND WITH THE RECENT HEAVY RAINS IN THE 
AREA...SOFT GROUND COULD ALLOW FOR TREES TO TOPPLE. THESE WINDS WILL 
MOVE EAST ACROSS THE INTERSTATE 90 CORRIDOR AS WELL.  

LOCATIONS IMPACTED INCLUDE...
SPOKANE...AIRWAY HEIGHTS...NINE MILE FALLS...DEER PARK...MILLWOOD...
TOWN AND COUNTRY...FAIRWOOD...SUNCREST...CHATTAROY...MEAD...
DISHMAN...COUNTRY HOMES...FAIRCHILD AFB...TRENTWOOD...REARDAN...
OPPORTUNITY...FORD...DEEP CREEK...COLBERT AND TUM TUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THIS STORM HAS A HISTORY OF PRODUCING VERY STRONG WINDS. THIS IS A 
VERY DANGEROUS SITUATION. STAY AWAY FROM LARGE TREES THAT MAY FALL. 
THIS STORM HAS THE POTENTIAL TO CAUSE SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4763 11798 4793 11793 4796 11722 4755 11724
TIME...MOT...LOC 0256Z 275DEG 24KT 4779 11759 

$$

BZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:27 PM PDT, 14 minutes earlier.

Area forecast discussion, May 29, 7:27 PM PDT, 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
727 PM PDT FRI MAY 29 2015

.SYNOPSIS...
Scattered showers and thunderstorms will continue this evening
across the Inland Northwest as a weak shortwave trough moves
through the area.Some of these storms will likely produce locally
heavy rains and hail. Another round of showers and thunderstorms
will likely develop late tonight into Saturday morning. Through
the remainder of the weekend the main threat of thunderstorms will
be confined to a small portion of southeast Washington and north
central Idaho. Meanwhile most locations will see very warm
temperatures with highs in the 80s. Thunderstorm chances will
increase markedly on Monday into Tuesday as a strong upper level
trough moves in from the south. Some of the storms on Monday could
be strong and may produce large hail and strong winds. Unsettled
and cooler weather will persist into the remainder of the work
week with a threat of showers and thunderstorms each day.

&&

.DISCUSSION...
Another update to increase pops tonight for Northeast Washington
and Northern Idaho which includes the Spokane and Coeur d'Alene
areas as large area of thunderstorms continues to move east and
not showing enough weakening to ignore as far as their potential
to drop heavy rainfall and possibly some hail as they move through
tonight. This is in addition to the second disturbance expected to
move through after 6Z tonight via a southwest to northeast from
Central Oregon up over the Blue Mountains and vicinity and
continuing up north and east through Eastern Washington and
Northern Idaho. That second round of elevated convection which
includes thunderstorms may potentially stick around until the move
out of the area or the elevated layer they are being forced on
gets eroded by daytime heating Saturday morning which could be as
late as 11 AM. /Pelatti

&&

.AVIATION...00Z TAFS: Numerous thunderstorms producing hail, heavy
downpours, gusty wind, and frequent lightning moving across the
northern half of the aviation area will remain problematic this
afternoon and evening. A second weather disturbance traveling
through the forecast area tonight between 6-15Z is expected to
produce forced elevated nocturnal showers and thunderstorms then
daytime heating Saturday morning should allow for their
diminishment if they have not already exited the area which may
take as long as 18Z Saturday for it to occur. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  84  57  83  59  77 /  60  30  10  10  10  60
Coeur d'Alene  58  83  55  82  57  77 /  60  50  10  10  10  60
Pullman        59  82  55  82  56  75 /  50  30  10  10  20  60
Lewiston       63  88  62  89  63  82 /  40  30  20  20  20  70
Colville       56  86  53  86  56  80 /  80  30  20  10  10  60
Sandpoint      54  83  52  80  54  76 /  60  50  20  10  10  70
Kellogg        56  81  53  80  55  74 /  40  50  20  20  20  70
Moses Lake     61  92  57  88  62  83 /  30  10   0   0  10  50
Wenatchee      61  92  60  86  63  80 /  50  10   0   0  10  60
Omak           57  90  52  85  56  81 /  80  20  10   0  10  70

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 8 PM PDT this evening for East Slopes
     Northern Cascades.

&&
Hazardous weather outlook, May 29, 6:21 AM PDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KOTX
621 AM PDT FRI MAY 29 2015

IDZ002>004-026-027-WAZ031>036-044-301330-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WATERVILLE PLATEAU-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next week.
This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from these
storms will be heavy rain...although lightning with small hail and
gusty winds are additional concerns. This may result in localized
flooding of low lying and urbanized areas. Heavy rain from
thunderstorms will also increase the risk of flash flooding or
debris flows, especially for areas located in steep terrain.

IDZ001-WAZ037-038-301330-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

There is a small potential for a few stronger thunderstorms to
develop this afternoon and mainly for communities closer to the
Canadian border. Thunderstorms will be capable of producing
heavy downpours, small hail and gusty winds up to 30-40 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next
week. This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from
these storms will be heavy rain...although lightning with small
hail and gusty winds are additional concerns. This may result in
localized flooding of low lying and urbanized areas. Heavy rain
from thunderstorms will also increase the risk of flash flooding
or debris flows, especially for areas located in steep terrain.

WAZ041>043-301330-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Slow moving thunderstorms will develop over the east slopes of
the northern Cascades this afternoon. Thunderstorms will be
capable of producing torrential downpours with high rain rates.
Main concern will be for the potential of flash flooding or debris
flows in and around recent burn scars. Additional threats will
include small hail and wind gusts up to 30-40 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next week.
This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from these
storms will be heavy rain...although lightning with small hail and
gusty winds are additional concerns. This may result in localized
flooding of low lying and urbanized areas. Heavy rain from
thunderstorms will also increase the risk of flash flooding or
debris flows, especially for areas located in steep terrain.

In the hours before

Special weather statement, May 29, 4:32 PM PDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
432 PM PDT FRI MAY 29 2015

WAZ043-044-300015-
OKANOGAN VALLEY WA-WATERVILLE PLATEAU WA-
432 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 430 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER THE WATERVILLE PLATEAU ALONG A LINE EXTENDING
FROM BRIDGEPORT TO MANSFIELD...AND MOVING EAST TO NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL
AS HAIL UP TO THE SIZE OF PENNIES.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...MANSFIELD...NILLES CORNER...LEAHY AND SIMS CORNER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4826 11917 4780 11936 4772 11984 4805 11971
TIME...MOT...LOC 2330Z 247DEG 14KT 4801 11964 4783 11972

FX
Local storm report, May 29, 5:00 PM PDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
500 PM PDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      NIGHTHAWK               48.97N 119.64W
05/29/2015                   OKANOGAN           WA   PUBLIC

            WATER WAS REPORTED OVER LOOMIS-OROVILLE ROAD. THERE WERE
            ALSO REPORTS OF MUD AND DEBRIS COVERING THE ROAD IN
            LOCATIONS AS WELL AS POSSIBLE WASHOUTS.

&&

JFOX
Special weather statement, May 29, 5:10 PM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
510 PM PDT FRI MAY 29 2015

WAZ041-042-044-300100-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
510 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND SOUTH
CENTRAL CHELAN COUNTIES UNTIL 600 PM PDT...

AT 509 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF SOUTH WENATCHEE...OR 9 MILES SOUTH OF WENATCHEE...
MOVING NORTHEAST AT 20 MPH.

DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF
30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WENATCHEE...EAST WENATCHEE...ROCK ISLAND...SOUTH WENATCHEE...EAST
WENATCHEE BENCH...WEST WENATCHEE...MISSION RIDGE...MALAGA...AND COLOCKUM
TARPS BURN SCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4751 12021 4735 11996 4726 12031 4726 12039
      4727 12042 4730 12047
TIME...MOT...LOC 0009Z 245DEG 16KT 4730 12038

SB
Special weather statement, May 29, 5:27 PM PDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
527 PM PDT FRI MAY 29 2015

WAZ035-038-043-044-300115-
UPPER COLUMBIA BASIN WA-OKANOGAN VALLEY WA-WATERVILLE PLATEAU WA-
OKANOGAN HIGHLANDS WA-
527 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN
LINCOLN...SOUTHWESTERN FERRY...NORTHEASTERN DOUGLAS AND SOUTHEASTERN
OKANOGAN COUNTIES UNTIL 615 PM PDT...

AT 526 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES NORTHEAST OF BANKS LAKE SOUTH...OR 41 MILES SOUTHEAST OF
OMAK...MOVING EAST AT 20 MPH.

HEAVY RAINFALL...DIME SIZE HAIL...FREQUENT LIGHTNING...AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BANKS LAKE SOUTH...COULEE DAM...GRAND COULEE...ELECTRIC CITY...
WILBUR...ALMIRA...ELMER CITY...CRESTON...HARTLINE...NILLES CORNER...
GOVAN...LEAHY...BAGDAD JUNCTION...SPRING CANYON CAMPGROUND...DRY
FALLS JUNCTION...MOLD...SHERMAN...SIMS CORNER AND KELLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4762 11941 4802 11952 4814 11857 4769 11841
TIME...MOT...LOC 0026Z 263DEG 17KT 4789 11908

EK
Special weather statement, May 29, 6:03 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
603 PM PDT FRI MAY 29 2015

WAZ037-038-300145-
NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA-
603 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERRY AND WEST
CENTRAL STEVENS COUNTIES UNTIL 645 PM PDT...

AT 602 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF SHERMAN PASS...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RICE...LAKE ELLEN CAMPGROUND...AND LAKE ROOSEVELT BETWEEN
RICE AND KETTLE FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4842 11840 4847 11842 4855 11807 4843 11803
TIME...MOT...LOC 0102Z 258DEG 16KT 4845 11833

SB
Special weather statement, May 29, 6:49 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
649 PM PDT FRI MAY 29 2015

WAZ037-300245-
NORTHEAST MOUNTAINS WA-
649 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STEVENS AND WEST
CENTRAL PEND OREILLE COUNTIES UNTIL 745 PM PDT...

AT 648 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BETWEEN ORIN AND ARDEN...SOUTH OF COLVILLE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF 30 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLVILLE...ARDEN AND ORIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4839 11796 4848 11804 4867 11758 4852 11747
TIME...MOT...LOC 0148Z 248DEG 18KT 4845 11790

SB

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:10 PM PDTSpecial Weather StatementOTXKittitas50 min
May 29, 5:18 PM PDTSevere Thunderstorm WarningOTXFerry, Stevens42 min
May 29, 5:27 PM PDTSpecial Weather StatementOTXLincoln48 min
May 29, 6:03 PM PDTSpecial Weather StatementOTXFerry42 min
May 29, 6:19 PM PDTAreal Flood AdvisoryOTXChelan116 min
May 29, 6:49 PM PDTSpecial Weather StatementOTXStevens56 min
May 29, 6:55 PM PDTAreal Flood AdvisoryOTXStevens3 hr
May 29, 7:27 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens63 min
May 29, 8:31 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Spokane44 min
May 30, 12:43 PM PDTSpecial Weather StatementOTX32 min

Nearby

Severe Thunderstorm Warnings in Washington, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.